# SDR R61A2020082000597

- Difficulty date: March 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,398 hours, 26,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Burned
- Location: Aft E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT AVIONICS BAY SMOKE SEAL FOUND BURNT NEAR LIGHT ASSEMBLY. R&R SMOKE SEAL IN AFT AVIONICS BAY IAW AMM 25-84-01.
